| Model Number |
FPRPR3533 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported frost was present on the shaft of the device.During the test period for a cryoablation to treat a renal tumor, an icerod cx 90 degree needle/vl was chosen for the procedure.Frost appeared on the entire shaft of the device.A gas/air leak was observed from the shaft-handle part of the device.The procedure was completed using different device.No patient complications were reported.
Additional Manufacturer Narrative
D3: manufacturer address 1- tavor building 1, industrial park.